# SDR TWAA0018002

- Difficulty date: November 13, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE UPPER FUSELAGE FOUND NUMEROUS DEEP SCRATCHES IN SKIN IN AREA BORDERED BY LONGERON 5L AND 6L, BETWEEN STA 216 AND 229, DEPTHS FROM 0.020 TO 0.060, VARIOUS LENGTHS.  REPAIRED PER SRM 53-04, FIG 38, SHEET 3 AND 4, TABLE A, AND SHEET 35 VIEW W.  TREATED PER SRM 51-10-03.  SEALED PER SRM 51-20-0.
